# SDR SWIA201743718

- Difficulty date: August 17, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 37,303 hours, 22,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TCAS DOUBLER BETWEEN BS 295 - 310, STRINGERS 26R - 26L.  REMOVED AND REPLACED THE TCAS ANTENNA DOUBLER IAW SRM. NO LEAKS NOTED.
